Sledovať
Hoang The Tuan
Hoang The Tuan
Associate Professor, Institute of Mathematics, VAST
Overená e-mailová adresa na: math.ac.vn - Domovská stránka
Názov
Citované v
Citované v
Rok
Stability of fractional‐order nonlinear systems by Lyapunov direct method
HT Tuan, H Trinh
IET Control Theory & Applications 12 (17), 2417-2422, 2018
1172018
Asymptotic separation between solutions of Caputo fractional stochastic differential equations
TS Doan, PT Huong, PE Kloeden, HT Tuan
Stochastic Analysis and Applications 36 (4), 654-664, 2017
752017
Linearized asymptotic stability for fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Electronic Journal of Qualitative Theory of Differential Equations, 39 (2016 …, 2015
722015
Generation of nonlocal fractional dynamical systems by fractional differential equations
ND Cong, HT Tuan
682017
A linearized stability theorem for nonlinear delay fractional differential equations
HT Tuan, H Trinh
IEEE Transactions on Automatic Control 63 (9), 3180-3186, 2018
572018
Existence, uniqueness, and exponential boundedness of global solutions to delay fractional differential equations
ND Cong, HT Tuan
Mediterranean Journal of Mathematics 14 (5), 193, 2017
552017
On asymptotic properties of solutions to fractional differential equations
ND Cong, HT Tuan, H Trinh
Journal of Mathematical Analysis and Applications 484 (2), 123759, 2020
542020
Asymptotic behavior of solutions of linear multi-order fractional differential systems
K Diethelm, S Siegmund, HT Tuan
Fractional calculus and applied analysis 20 (5), 1165-1195, 2017
502017
On stable manifolds for planar fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Applied mathematics and Computation 226, 157-168, 2014
492014
Asymptotic stability of linear fractional systems with constant coefficients and small time-dependent perturbations
ND Cong, TS Doan, HT Tuan
Vietnam Journal of Mathematics 46, 665-680, 2018
372018
On fractional Lyapunov exponent for solutions of linear fractional differential equations
ND Cong, DT Son, HT Tuan
Fractional calculus and applied analysis 17 (2), 285-306, 2014
312014
On stable manifolds for fractional differential equations in high-dimensional spaces
ND Cong, TS Doan, S Siegmund, HT Tuan
Nonlinear Dynamics 86, 1885-1894, 2016
28*2016
A qualitative theory of time delay nonlinear fractional-order systems
HT Tuan, H Trinh
SIAM Journal on Control and Optimization 58 (3), 1491-1518, 2020
262020
An analysis of solutions to fractional neutral differential equations with delay
HT Tuan, HD Thai, R Garrappa
Communications in Nonlinear Science and Numerical Simulation 100, 105854, 2021
232021
An instability theorem for nonlinear fractional differential systems
ND Cong, TS Doan, S Siegmund, HT Tuan
arXiv preprint arXiv:1603.07904, 2016
222016
Global attractivity for some classes of Riemann-Liouville fractional differential systems
HT Tuan, A Czornik, JJ Nieto, M Niezabitowski
The Journal of Integral Equations and Applications 31 (2), 265-282, 2019
212019
Stability of scalar nonlinear fractional differential equations with linearly dominated delay
HT Tuan, S Siegmund
Fractional Calculus and Applied Analysis 23 (1), 250-267, 2020
162020
Positivity and stability of mixed fractional‐order systems with unbounded delays: Necessary and sufficient conditions
TT Hoang, H Trinh, J Lam
International Journal of Robust and Nonlinear Control, doi: 10.1002/rnc.5256, 2020
132020
On the asymptotic behavior of solutions to time-fractional elliptic equations driven a multiplicative white noise
HT Tuan
Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2020318, 2020
112020
Upper and lower estimates for the separation of solutions to fractional differential equations
K Diethelm, HT Tuan
Fractional Calculus and Applied Analysis 25, 166–180, 2022
102022
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20